# SDR VNAA2024041911101

- Difficulty date: April 16, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 43,459 hours, 41,829 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 525063
- Part serial: SPP100133
- Condition: Faulted
- Location: Nlg Wow
- Part time: 29,012 hours, 27,075 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STEERING INOP INTO KBNA, WAS TOWED TO GATE FROM RUNWAY / MESSAGE CLEARED AND NWS OPS CHECKS GOOD AT THIS TIME IAW CRJ 700 AMM 32-51-00-710-801-A01. NWS REQUIRES MORE T/S PER MANAGEMENT / REMOVED AND REPLACED LH NLG WOFFW, CENTERED AND LVDT PROOXIMITY- SENSOR HARNESS ASSEMBLY IAW CRJ700 AMM 32-61-05-000/400-805. ALL INDICATIONS OPS CHECK GOOD.
